skin-hair-icon
Pimple turned fluid filled inside skin
Hi, I had one painful boil on right buttock when which was went down after application of T-Bact cream given by my dermatologist. After 8 months,I have observed that the skin of the pimple getting blackish in color & after touching it I felt dent kind structure with liquid in it under the skin. Now it seems it's getting bigger day by day under the skin. Please suggest any medication. Due to pandemic not able to visit the doctor nor its clear from images sent for online consultation. Please help.
28 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from  bacterial infection causing this boil.. Medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Tab. Cefadrox (500mg): twice daily after food for 5 days Fucidin cream apply twice daily for 10 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is a cyst that's  infected.physical  examination  would be  necessary  for further  action
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.